# SDR DJFA2005122

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 4,249 hours, 3,522 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: False Indication
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED 2 GREEN & NO RED GEAR INDICATIONS.  NLG LIGHT WOULD NOT ILLUMINATE, BUT LIGHT WOULD TEST.  NO CHANGE IN GEAR DOWN INDICATION WHEN CREW CYCLED MLG TWICE.  TOWER HAD CONFIRMED NLG DOWN DURING A LOW APPROACH, BUT AURAL "TOO LOW GEAR" WARNING CAME ON.  NLG GREEN INDICATION DID NOT ILLUMINATE WHEN USING THE "EMERGENCY LANDING GEAR DOWN" HANDLE.  AFTER PUSHING THE "EMERGENCY DOOR CLOSE" HANDLE BACK IN, RED LIGHT DID EXTINGUISH.  "TOO LOW GEAR" AURAL WARNING SOUNDED THROUGHOUT FINAL APPROACH & ALL THE WAY TO TOUCHDOWN.  AFTER STOWING THRUST REVERSERS, BOTH THRUST REVERSER ARM LIGHTS REMAINED ILLUMINATED.  MX R & R NLGE DOWNLOCK SWITCH.  ALL OPS CHECKS WERE GOOD AND THE A/C TURNED TO SERVICE.
